# SDR 2011FA0000470

- Difficulty date: July 17, 2011
- Submitted: July 17, 2011
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Aircraft time: 23,298 hours, 23,298 cycles
- Engine: Cont IO520BB
- Engine time: 551 hours, 551 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 35380132103
- Condition: Failed
- Location: Zone 100
- Part time: 1,952 hours, 7,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE LIGHTS INOPERATIVE.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1952 FLIGHT HOURS PRIOR, ESTIMATED CYCLES 7808.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
